# SDR ASAA2018082725912

- Difficulty date: August 26, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 17,154 hours, 5,727 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE DETECTION TEST FAILED.  ACFT GROUNDED.  APU FIRE DETECTION CONTROL MODULE BITE DONE IAW FIM 26-10, TASK 801.  NO FAULTS DISPLAYED.  APU FIRE DETECTION OPS TESTED SUCCESSFULLY IAW AMM 26-15-00-710-801. GROUND VERIFICATION SUCCESSFUL.
